# SDR YENA2024013000167

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 03348
- Aircraft time: 59,262 hours, 21,301 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION WERE FOUND IN BOTH FRAME SEGMENT (1) OF THE EMERGENCY EXIT HATCH DOOR 833 CRACK L=0.375 IN; REF: ARM W/O 2023 363/1 N/R 2023-749595 ACCOMPLISHED REINFORCEMENT DOOR STRUCTURE MODIFICATION IAW EC A320-52-11444, R&R SEGMENTS IAW A320 SRM 51-42-11 AND SRM 51-42-11.
